Journal of the Mathematical Society of Japan

Asymptotics in time for nonlinear nonlocal Shrödinger equations with a source

Iliya A. SHISHMAREV, Masayoshi TSUTSUMI, and Elena I. KAIKINA

Full-text: Open access

Abstract

We consider the asymptotic behavior of the solution of the Cauchy problem for the nonlinear nonlocal Shrödinger equation (NNS) with a source. The source in the NNS equation makes essential alterations to the asymptotic behavior. We study the cases of both small and large initial data.

Article information

Source
J. Math. Soc. Japan, Volume 51, Number 2 (1999), 463-483.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213108028

Digital Object Identifier
doi:10.2969/jmsj/05120463

Mathematical Reviews number (MathSciNet)
MR1674760

Zentralblatt MATH identifier
0927.35109

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 35B40: Asymptotic behavior of solutions

Keywords
Asymptotics in time nonlinear Schr\"{o}dinger equation Cauchy problem

Citation

A. SHISHMAREV, Iliya; TSUTSUMI, Masayoshi; I. KAIKINA, Elena. Asymptotics in time for nonlinear nonlocal Shrödinger equations with a source. J. Math. Soc. Japan 51 (1999), no. 2, 463--483. doi:10.2969/jmsj/05120463. https://projecteuclid.org/euclid.jmsj/1213108028


Export citation